Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

How will I know that I have the first signs of aging to be confident of starting to use cream?

User rating for this question
Answered by

Cosmetic & Plastic Surgeon
Practicing since : 2003
Answered : 85 Questions
I have a question about putting cream for eyes with first signs of aging. How would I know that I have first signs of aging to be confident ot start using this cream? What happens if I mistakenly diagnose first signs of aging and apply this type of cream prematurely? Would not have it counter productive effect?

Thank you

Posted Sun, 23 Sep 2012 in Beauty
Answered by Dr. Mayank Singh 2 hours later
Thanks for posting your query on health care magic.
I think what you are talking about is anti ageing cream application to be applied under the eyes.Kindly correct me if I have wrongly understood.
Firstly I'll tell you that ageing has various effects on the skin and body structure.The changes may be wrinkles, laxity of skin and soft tissues, loss of fat and many more.
At 26 years of age I'll advise you to consult a plastic surgeon or dermatologist who will tell your skin age by a gadget or by the clinical experience.If it is recommended by the doctor, then you may start the treatment.
What I'll personally recommend, out body is like a temple which we can keep young by healthy habits.Avoid long days, keep your sleep to atleast 8 hours, have plenty of XXXXXXX vegetables, lots of fluid specially water, avoid smoking or drinking if you do, give you're body atleast half an hour to one hour of exercise by brisk walk and meditation like yoga etc.
Coming back to your queries,I donot personally recommend using these chemical creams at this age of 26 just to stop the ageing.Ageing is a natural process which you cannot avoid.
Any chemical that you apply on your skin may have adverse effects.kindly do a skin patch test of sensitivity on your forearm before you apply on face.In my experience these products don't work for the purpose we want it to.
I hope all your queries have been answered by me.Do post again if you have more questions.If you are satisfied with the answer then kindly accept it.
God bless
Dr Mayank Singh
Above answer was peer-reviewed by
Follow-up: How will I know that I have the first signs of aging to be confident of starting to use cream? 3 hours later
Thank you so much for a detailed response. It is very helpful and informative.

Occasionally I visit my parents who live in a town that is etxremely polluted due to production of heavy metals such as uranium etc. I realize that heavy metals accelerate aging. I wonder what type of detox procedures i can do to cleanse my body from enhaling of heavy metals in the air. Perhaps there is specific non prescriptive drug I can take that would aid in cleansing of body.
Thank you so much for your kind assistance
Answered by Dr. Mayank Singh 1 hour later
Thanks for reposting on hcm
There are detoxifying agents available such as multivitamin capsules with vitamin E for free radical scavenging along with many body detoxifying syrups and sprays but I'm not sure if you will get them without a prescription in you're country.Kindly ask for body detoxifying syrups or metal free syrup.That should help in the detoxification you were concerned about.
God bless
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor